# SDR COMA9531220

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343CA
- Make and model: Saab SF340A
- Aircraft serial: 340A024
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assy
- Part number: 5009237
- Condition: Cracked
- Location: Rt Mlg
- Part time: 10,273 hours
- Component: Loral, 5010488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING IN CVG, MAINTENANCE REPORTED RIGHT INBOARD MAIN WHEEL ASSEMBLY P/N 5010488 S/N FEB 97-0248 WAS FLAT AND PART OF INBOARD SUB-ASSEMBLY FLANGE HAD SEPARATED.  WHEEL ASSEMBLY REMOVED FROM SERVICE.
